# SDR WX0A2023091031837

- Difficulty date: September 4, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 50,495 hours, 32,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 198459
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BITE TEST, FAILURE MESSAGE ''BAT/EPSU(13WL)AFT L''. / EPSU 13WL BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002A"
